Kerr-Schild-Kundt metrics in generic Einstein-Maxwell theories

Date
2022-02-03
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Physical Review D
Print ISSN
2470-0010
Electronic ISSN
2470-0029
Publisher
American Physical Society
Volume
105
Issue
4
Pages
044004-1 - 044004-8
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We study the Kerr-Schild-Kundt class of metrics in generic gravity theories with Maxwell’s field. We prove that these metrics linearize and simplify the field equations of generic gravity theories with Maxwell’s field.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)